# SDR DL76S070732

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 53,910 hours, 24,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING L ELECT SMELL IN AFT PART OF CABIN.  SMELL WENT AWAY WHEN CEILING LIGHTS TURNED OFF.  TURNED ON ALL ELECT UNITS AND LIGHT THROUGHOUT AIRCRAFT.   NO BURNING SMELL DETECTED.
